# SDR SWAA2023100697816

- Difficulty date: September 7, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N7751A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36717
- Aircraft time: 49,352 hours, 25,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT 2023-575198<[01] REPLACED GUSSET AND FASTENERS LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT IAW SRM 51-10-02-0G-0 ITEM 9;SRM 51-40-02-0G-0 AND DWG 143A7902 SHEET 209 REV-. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1. REPLACED GUSSET AND FASTENERS LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9;SRM 51-40-02-0G-0 AND DWG 143A7902 SHEET 209 REV-. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED GUSSET AND FASTENERS LOCATED BS500D AT LEVEL STR19L FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 ITEM 9;SRM 51-40-02-0G-0 AND DWG 143A7902 SHEET 209 REV- RII VERIFIED
